# SDR ASOA20141020116

- Difficulty date: October 20, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 32,221 hours, 18,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE FWD OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE R & R THE NR 1 BATTERY CHARGER WITH OPS CHECK GOOD.  ACFT  WAS APPROVED FOR RETURN TO SERVICE.
